Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



New version of the Ladyzhenskaya-Prodi-Serrin condition

Author: G. A. Seregin
Translated by: A. Plotkin
Original publication: Algebra i Analiz, tom 18 (2006), nomer 1.
Journal: St. Petersburg Math. J. 18 (2007), 89-103
MSC (2000): Primary 35Q30
Published electronically: November 27, 2006
MathSciNet review: 2225215
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A new local version of the Ladyzhenskaya-Prodi-Serrin regularity condition for weak solutions of the nonstationary 3-dimensional Navier-Stokes system is proved. The novelty is in that the energy of the solution is not assumed to be finite.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 35Q30

Retrieve articles in all journals with MSC (2000): 35Q30

Additional Information

G. A. Seregin
Affiliation: St. Petersburg Branch, Steklov Mathematical Institute, Russian Academy of Sciences, Fontanka 27, St. Petersburg 191023, Russia

Keywords: 3-dimensional Navier--Stokes system, local and global regularity
Received by editor(s): September 29, 2005
Published electronically: November 27, 2006
Additional Notes: Supported by the Alexander von Humboldt Foundation, RFBR (grant no. 05-01-00941), and CRDF (grant no. RU-M1-2596-ST-04).
Article copyright: © Copyright 2006 American Mathematical Society

American Mathematical Society